MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A

INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A
Catalog Number INS8401
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the accudrain with anti-reflux valve (ins8401) broke proximal to the patient near the stopcock.The drain disconnected and fell apart at the patient connection.There was no patient injury or delay in treatment reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The accudrain with anti-reflux valve (ins8401) was returned for evaluation.Device history record (dhr) - the dhr was reviewed and no anomalies were observed that could be related to the reported condition.Failure analysis - upon visual inspection of the returned device, it was noticed that the bottom part of the patient line was not returned with the unit.The patient-line stopcock was broken and about half of it was missing including the white plug.It was observed that the remaining part of the stopcock had a whitish and opaque appearance; this appearance suggests that the stopcock was exposed to an unknown substance.The device has two (2) stopcocks , and the other stopcock (zero-reference) was in good condition: good general appearance, clear (non-whitish/opaque), and no cracks were observed.Root cause - based on the returned unit¿s stopcock appearance, the root cause for the breakage is related to patient-line stopcock coming in contact with an incompatible substance (e.G., eeg adhesive removing solvent).The product¿s ifu has the following warning: ¿contact with collodion remover, acetone and/or any other incompatible substances with the product material may affect the integrity of the device, causing cracks and potential leaks on plastic components.¿ no further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
ACCUDRAIN WITH ANTI-REFLUX VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20204848
Report Number2648988-2024-00033
Device Sequence Number12482495
Product Code JXG
UDI-Device Identifier10381780023883
UDI-Public10381780023883
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberINS8401
Device Lot Number7358695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown